# SDR ASOA01289

- Difficulty date: December 17, 2001
- Submitted: January 24, 2002
- Operation: Air carrier
- Aircraft: N245AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120075
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: F02A250V1A
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4078 - DURING GROUND INSPECTION IN ATL, THE FIRST FOUR EMERGENCY FLOOR LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE FOUND A BROKEN FUSE IN THE FORWARD CLOSET.  MAINTENANCE REMOVED AND REPLACED THE BROKEN FUSE AND ALSO CLEANED THE TERMINAL ENDS TO THE LIGHTS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
